MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE EXCLUDERAAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE EXCLUDERAAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PXA280300
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 06/08/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Images were provided to gore and an imaging evaluation showed the following: the length from the proximal end of the device to the proximal end of the lesion appears to be ~11 mm.There appears to be some contrast at the proximal end of the device.The contrast is more visible on the delayed ct.There appears to be a pair of lumbars that are patent.The lumbars appear to communicate with the aneurysmal sac.Possible type ii endoleak.According to the gore excluder® aaa endoprostheses instructions for use, adverse events that may occur and/or require intervention include, but are not limited to: endoleak.
 
Event or Problem Description
On (b)(6) 2011, this patient was implanted with gore®excluder®aaa endoprostheses to treat an abdominal aortic aneurysm.On (b)(6) 2011, computed tomography (ct) scan revealed a proximal type i endoleak.On (b)(6) 2011, the patient underwent reintervention and an aortic extender component was implanted to treat the endoleak.The patient tolerated the procedure and the endoleak was resolved.On (b)(6) 2021, computed tomography (ct) scan for a suspected proximal type i endoleak.On (b)(6) 2021, the patient underwent reintervention and an aortic extender component was implanted to treat the endoleak.Angiography at this time determined the aneurysm had enlarged to 87mm however, the proximal type i was unable to be confirmed.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
B7: patient medical history includes but is not limited to: chf, a fib, cad, hld, and of course aaa.D11: patient medications include but are not limited to: goxin, metoprolol, warfarin, furosemide, methimazole, allopurinol a4: corrected information.

Brand Name
GORE EXCLUDERAAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key12170765
Report Number2953161-2021-01072
Device Sequence Number11168338
Product Code MIH
UDI-Device Identifier00733132609895
UDI-Public00733132609895
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2013
Device Model NumberPXA280300
Device Catalogue NumberPXA280300
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/23/2021
Supplement Date Received by Manufacturer06/23/2021
Initial Report FDA Received Date07/14/2021
Supplement Report FDA Received Date08/27/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age88 YR
Patient Weight88